MAUDE Adverse Event Report: B. BRAUN MEDICAL INC - IRVINE PAB®; CONTAINER, I.V. PRODUCT CODE: KPE

B. BRAUN MEDICAL INC - IRVINE PAB®; CONTAINER, I.V. PRODUCT CODE: KPE
Catalog Number S5904-52
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
As reported by user facility: there is a quality concern with the 150 ml braun pab mixing container ref (b)(4).Lot j3k687 exp 07/25.A 1cm piece of plastic, floating inside the bag, was identified.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical inc.Internal report # (b)(4).The actual device involved in the reported incident was not returned for evaluation.Without the actual sample a thorough sample analysis could not be performed and no specific conclusions can be drawn.Photographs were submitted for review, a possible piece of particulate matter is visible; however, the identity or source of the particle were unable to be identified.The reported defect was unable to be confirmed.Review of the discrepancy management system database performed for the reported lot number did not reveal any abnormalities or non-conformances of this nature.Visual inspection on twenty (20) retained units revealed that no leakage was observed in any of the retained units.The batch record was reviewed, and the batch met and passed all release criteria and tests.No adverse quality trends of this nature were identified during the complaint review process for the reported catalog number or lot number.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If additional pertinent information becomes available a follow-up report will be filed.

Brand Name
PAB®
Common Device Name
CONTAINER, I.V. PRODUCT CODE: KPE
Manufacturer (Section D)
B. BRAUN MEDICAL INC - IRVINE
2525 mcgraw ave
irvine CA 92614
Manufacturer (Section G)
B. BRAUN MEDICAL INC - IRVINE
2525 mcgraw ave
irvine CA 92614
Manufacturer Contact
jonathan severino
2525 mcgraw ave
irvine, CA 92614
4847197289
MDR Report Key18540087
Report Number2021236-2024-00001
Device Sequence Number15385442
Product Code KPE
UDI-Device Identifier04046964187698
UDI-Public04046964187698
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K840388
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/08/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/31/2025
Device Catalogue NumberS5904-52
Device Lot NumberJ3K687
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/05/2024
Supplement Date Received by Manufacturer01/05/2024
Initial Report FDA Received Date01/18/2024
Supplement Report FDA Received Date03/08/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured08/26/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown